Alert archive / Iowa / Flash Flood Warnings in 2007
Flash Flood Warning 18, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at May 6, 2007, 4:25 AM CDT for Harrison County, Iowa. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2007, 4:25 AM CDT (09:25 UTC)
- Expired
- May 6, 2007, 6:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Omaha, NE
- Area
- Whole counties
County Harrison County, IA
The radar
The Omaha radar (KOAX), 61 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2431 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KOAX 060928
FFWOAX
IAC085-061130-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
425 AM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARRISON COUNTY IN SOUTHWEST IOWA...
* UNTIL 630 AM CDT.
* AT 423 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM THE ROUND OF THUNDERSTORMS THAT MOVED OVER THE
WARNED AREA OVER THE PAST COUPLE OF HOURS. PART OF MISSOURI
VALLEY WAS BEING EVACUATED DUE TO THE HIGH WATER. SEVERAL AREA
CREEKS REMAIN SWOLLEN AND ARE OVERFLOWING FROM THE EXTENSIVE
RUNOFF DUE TO SATURATED GROUND AND HEAVY RAINFALL.
* LOCATIONS IN THE WARNING AREA INCLUDE BUT ARE NOT LIMITED TO LOGAN
AND MISSOURI VALLEY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS ALREADY
OCCURRING. IF YOU ARE IN THE WARNED AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. IF YOU LIVE ALONG A STREAM OR A CREEK IN THE AFFECTED
AREA...TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF AN
UNKNOWN DEPTH BY FOOT...OR BY AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY AND
MOVE TO HIGHER GROUND.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
AS LITTLE AS SIX INCHES OF QUICKLY FLOWING WATER CAN CAUSE YOU TO
LOSE CONTROL OF YOUR VEHICLE. THIS INCLUDES PICKUP TRUCKS AND SPORT
UTILITY VEHICLES.
LAT...LON 4153 9600 4153 9576 4171 9576 4173 9594
4162 9608
$$
JRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 6, 3:59 AM CDT, 26 minutes earlier.
Area forecast discussion, May 6, 3:59 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
359 AM CDT SUN MAY 6 2007
.DISCUSSION...
MAIN CONCERN IN THE SHORT TERM IS HEAVY RAIN...FLASH FLOODING
POTENTIAL THROUGH MONDAY. LARGE SCALE MOTION REMAINS STAGNATE AS
BLOCKING PATTERN HOLDS THROUGH MID WEEK WITH DEEP UPPER LOW SITUATED
OVER THE ROCKIES ALLOWING SHORTWAVE ENERGY TO FLOW NORTHWARD ACROSS
THE REGION. STRONG SOUTHERLY LLVL JET WILL MAINTAIN MOISTURE
INFLUX INTO THE PLAINS THIS AFTERNOON AHEAD OF A DRY LINE/SFC
BOUNDARY FROM THE CENTRAL DAKOTAS TO ABOUT WESTERN KANSAS. THE
BOUNDARY SHOULD BEGIN MIGRATING EASTWARD THIS AFTERNOON AND REACH THE
WESTERN PERIPHERY OF THE CWA TONIGHT. MOISTURE CONVERGENCE ALONG THE
BOUNDARY COUPLED WITH FAVORABLE JET POSITIONING AND PASSING IMPULSES
SHOULD MAINTAIN DECENT UVV...ENHANCING POTENTIAL FOR EXCESSIVE
RAINFALL AMOUNTS LEADING TO FLASH FLOODING OVER THE CWA THROUGH
MONDAY MORNING. LATEST HPC GUIDANCE SUGGESTING RAINFALL TOTALS IN
EXCESS OF FIVE INCHES QUITE POSSIBLE. HPC SUGGESTING A BREAK IN THE
ACTION TUESDAY WITH THE BOUNDARY GETTING HUNG UP FROM ABOUT THE OK
PANHANDLE TO NORTHERN MO...THEN SLOWLY MOVING NORTH AND CROSSING
BACK INTO THE SOUTHERN CWA EARLY WEDNESDAY MORNING. QUITE A LARGE
DISCREPANCY SEEN WITH SURFACE FEATURES DURING THIS TIME BETWEEN THE
NAM AND GFS. THIS ALONG WITH PASSING IMPULSES UPPER JET OVERHEAD...
FEEL COMPELLED TO MAINTAIN POPS THROUGH WEDNESDAY.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ011-012-015>018-
030>034-042>045-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ043-055-056-069-
079-080-090-091.
&&
DEEHazardous weather outlook, May 6, 1:03 AM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 103 AM CDT SUN MAY 6 2007 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-061100- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 103 AM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SUNDAY A TORNADO WATCH IS IN EFFECT FOR EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA UNTIL 4 AM CDT. ISOLATED TORNADOES ALONG WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE EARLY THIS MORNING EAST OF A SIOUX CITY TO FAIRBURY LINE. A LINE OF SEVERE THUNDERSTORMS OVER NORTHERN KANSAS HAS THE POTENTIAL TO PRODUCE DAMAGING WINDS AND ISOLATED TORNADOES THROUGH EARLY MORNING. FLOODING IS POSSIBLE TONIGHT WITH THESE STORMS. RAINFALL OF ONE TO TWO INCHES PER HOUR ARE POSSIBLE IN THE STORMS. ON SUNDAY...SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE. THE ATMOSPHERE WILL REMAIN VERY MOIST AND UNSTABLE. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH AT LEAST MONDAY MORNING. SEVERE THUNDERSTORMS WITH LARGE HAIL OR TORNADOES WILL AGAIN BE POSSIBLE ON SUNDAY EVENING...WITH HEAVY RAIN PRODUCING LOCALIZED FLOODING. THERE IS AT LEAST A SLIGHT CHANCE FOR MORE THUNDERSTORMS THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED THROUGH SUNDAY EVENING. SMITH
In the hours before
Local storm report, May 6, 1:58 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
158 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLOOD 4 W BROCK 40.48N 96.04W
05/06/2007 NEMAHA NE EMERGENCY MNGR
WATER OVER ROADS CROSSING HWY 105 IN LOW AREAS. 4 INCHES
OF RAIN REPORTED 1/2 MI WEST OF BROCK.
&&
JPLocal storm report, May 6, 1:59 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
159 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM FLASH FLOOD N DILLER 40.11N 96.94W
05/06/2007 JEFFERSON NE EMERGENCY MNGR
8 INCHES OF WATER FLOWING ACROSS HWY 103.
&&
JPLocal storm report, May 6, 2:00 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
200 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM FLOOD ARLINGTON 41.45N 96.36W
05/06/2007 WASHINGTON NE LAW ENFORCEMENT
BELL CREEK OUT OF BANKS.
&&
JPLocal storm report, May 6, 2:21 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
221 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM HEAVY RAIN GLENWOOD 41.05N 95.74W
05/06/2007 M0.00 INCH MILLS IA CO-OP OBSERVER
2.0 INCHES SINCE 730 PM
&&
JPLocal storm report, May 6, 3:09 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
309 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM TSTM WND GST ESE TEKAMAH 41.78N 96.22W
05/05/2007 M75.00 MPH BURT NE ASOS
0945 AM TSTM WND GST 3 ESE TEKAMAH 41.76N 96.17W
05/05/2007 E60.00 MPH BURT NE PUBLIC
4 INCH DIAMETER TREE LIMBS DOWN.
1015 AM FLASH FLOOD ARLINGTON 41.45N 96.36W
05/05/2007 WASHINGTON NE EMERGENCY MNGR
2.6 INCHES OF RAIN FELL IN AN HOUR CAUSING BROWN CREEK TO
SPILL OUT OF ITS BANKS. BELL CREEK IS BANKFUL.
1057 AM HAIL 2 W RODNEY 42.20N 95.99W
05/05/2007 E0.75 INCH MONONA IA PUBLIC
1103 AM HEAVY RAIN MONDAMIN 41.71N 96.02W
05/05/2007 M1.70 INCH HARRISON IA PUBLIC
RAIN FELL IN 20 MINUTES.
1144 AM HAIL 4 ESE ST. EDWARD 41.55N 97.79W
05/05/2007 E1.75 INCH PLATTE NE PUBLIC
1155 AM HAIL 5 W NEWMAN GROVE 41.75N 97.87W
05/05/2007 E0.25 INCH BOONE NE PUBLIC
1155 AM HAIL 2 S BATTLE CREEK 41.97N 97.60W
05/05/2007 E0.88 INCH MADISON NE TRAINED SPOTTER
1155 AM HAIL 6 NE ALBION 41.75N 97.92W
05/05/2007 E0.75 INCH BOONE NE PUBLIC
1242 PM HAIL 2 S PIERCE 42.17N 97.53W
05/05/2007 E0.88 INCH PIERCE NE TRAINED SPOTTER
0120 PM HAIL CROFTON 42.73N 97.50W
05/05/2007 M1.00 INCH KNOX NE CO-OP OBSERVER
0122 PM HAIL 7 NW FORDYCE 42.77N 97.46W
05/05/2007 M1.00 INCH CEDAR NE PUBLIC
0246 PM HAIL 2 SE CEDAR RAPIDS 41.54N 98.12W
05/05/2007 E0.75 INCH BOONE NE PUBLIC
0252 PM HAIL 4 N CEDAR RAPIDS 41.62N 98.15W
05/05/2007 E0.88 INCH BOONE NE EMERGENCY MNGR
0300 PM HAIL 7 NE ALBION 41.76N 97.91W
05/05/2007 E0.88 INCH BOONE NE PUBLIC
0342 PM TSTM WND DMG 3 SW CENTER 42.58N 97.92W
05/05/2007 KNOX NE PUBLIC
4 INCH DIAMETER TREE LIMBS DOWN.
0348 PM TORNADO 4 ESE NIOBRARA 42.73N 97.96W
05/05/2007 KNOX NE LAW ENFORCEMENT
0404 PM TORNADO SANTEE 42.84N 97.85W
05/05/2007 KNOX NE LAW ENFORCEMENT
0449 PM HAIL 1 W TOBIAS 40.42N 97.36W
05/05/2007 E1.00 INCH SALINE NE TRAINED SPOTTER
0458 PM HAIL WESTERN 40.39N 97.20W
05/05/2007 E0.75 INCH SALINE NE EMERGENCY MNGR
0510 PM HAIL 1 W WAUSA 42.50N 97.56W
05/05/2007 E1.75 INCH KNOX NE LAW ENFORCEMENT
0511 PM HAIL 5 S DORCHESTER 40.58N 97.11W
05/05/2007 E0.75 INCH SALINE NE TRAINED SPOTTER
0511 PM HAIL 11 W WILBER 40.48N 97.17W
05/05/2007 E1.00 INCH SALINE NE TRAINED SPOTTER
0518 PM HAIL 5 S CROFTON 42.66N 97.50W
05/05/2007 E1.00 INCH KNOX NE CO-OP OBSERVER
0524 PM TORNADO 1 N BLOOMFIELD 42.61N 97.65W
05/05/2007 KNOX NE PUBLIC
0527 PM HAIL BLOOMFIELD 42.60N 97.65W
05/05/2007 M4.25 INCH KNOX NE CO-OP OBSERVER
HAIL UP TO SOFTBALL SIZE.
0528 PM TORNADO 2 S CROFTON 42.70N 97.50W
05/05/2007 KNOX NE EMERGENCY MNGR
0545 PM HAIL DENTON 40.74N 96.84W
05/05/2007 E1.25 INCH LANCASTER NE EMERGENCY MNGR
0550 PM HAIL MALCOLM 40.91N 96.87W
05/05/2007 E1.25 INCH LANCASTER NE EMERGENCY MNGR
0550 PM TORNADO 8 N CROFTON 42.85N 97.50W
05/05/2007 KNOX NE TRAINED SPOTTER
TWO TORNADOES CROSSING LEWIS AND CLARK LAKE WEST OF
GAVINS POINT DAM. SPOTTER REPORT VIA EMERGENCY
MANAGEMENT.
0553 PM TSTM WND DMG 9 NW CROFTON 42.82N 97.62W
05/05/2007 KNOX NE EMERGENCY MNGR
WIND DAMAGE AT WEIGAND MARINA. SEVERAL MOTOR HOMES
OVERTURNED. POSSIBLE TORNADO. UNKNOWN INJURIES. POSSIBLE
TORNADO. INFO VIA CEDAR COUNTY EM.
0555 PM HAIL RAYMOND 40.96N 96.78W
05/05/2007 E1.25 INCH LANCASTER NE EMERGENCY MNGR
0605 PM HEAVY RAIN CRETE 40.63N 96.96W
05/05/2007 M0.00 INCH SALINE NE TRAINED SPOTTER
2.85 INCHES OF RAIN. ALSO 2.75 INCHES AT DORCHESTER.
STREET FLOODING IN CRETE AND DORCHESTER.
0605 PM HEAVY RAIN DORCHESTER 40.65N 97.11W
05/05/2007 E0.00 INCH SALINE NE TRAINED SPOTTER
STREET FLOODING IN DORCHESTER.
0617 PM HEAVY RAIN 2 NW LINCOLN 40.84N 96.72W
05/05/2007 E0.00 INCH LANCASTER NE TRAINED SPOTTER
HEAVY RAIN. WATER COVERED THE ROAD. ROAD IMPASSIBLE.
0645 PM HAIL THURMAN 40.82N 95.75W
05/05/2007 E0.88 INCH FREMONT IA FIRE DEPT/RESCUE
0649 PM FLASH FLOOD WAHOO 41.22N 96.62W
05/05/2007 SAUNDERS NE LAW ENFORCEMENT
RAILROAD TRACKS AND BALLFIELD FLOODED
0655 PM FLASH FLOOD LINCOLN 40.82N 96.69W
05/05/2007 LANCASTER NE EMERGENCY MNGR
URBAND FLOODING DUE TO 3 INCHES OF RAIN SINCE 530 PM
0700 PM HAIL WESTON 41.19N 96.74W
05/05/2007 E0.75 INCH SAUNDERS NE LAW ENFORCEMENT
0709 PM TORNADO 5 S GLENWOOD 40.98N 95.74W
05/05/2007 MILLS IA TRAINED SPOTTER
MOVING NORTHEAST
0716 PM TORNADO 1 S GLENWOOD 41.03N 95.74W
05/05/2007 MILLS IA TRAINED SPOTTER
NEAR HWY34 AND PACIFIC JCT RD...NEAR SEWER PLANT
0723 PM HAIL 1 E CEDAR BLUFFS 41.40N 96.59W
05/05/2007 E0.88 INCH SAUNDERS NE TRAINED SPOTTER
0730 PM HAIL FREMONT 41.44N 96.49W
05/05/2007 E1.00 INCH DODGE NE NWS EMPLOYEE
0737 PM HAIL 1 N FREMONT 41.46N 96.49W
05/05/2007 E1.00 INCH DODGE NE TRAINED SPOTTER
0750 PM TORNADO 3 N FARRAGUT 40.76N 95.48W
05/05/2007 FREMONT IA TRAINED SPOTTER
0759 PM TORNADO IMOGENE 40.88N 95.43W
05/05/2007 FREMONT IA TRAINED SPOTTER
0800 PM HAIL 3 NW LITTLE SIOUX 41.84N 96.07W
05/05/2007 E0.88 INCH HARRISON IA CO-OP OBSERVER
0801 PM TORNADO IMOGENE 40.88N 95.43W
05/05/2007 FREMONT IA TRAINED SPOTTER
HWY59 AND 130TH ST...HEADING NORTH
0803 PM HAIL TEKAMAH 41.78N 96.22W
05/05/2007 E0.75 INCH BURT NE LAW ENFORCEMENT
0811 PM TSTM WND DMG 2 NE IMOGENE 40.90N 95.40W
05/05/2007 FREMONT IA TRAINED SPOTTER
METAL FARM BUILDING STREWN ABOUT AREA AND ROADWAY. MILLS
AND FREMONT COUNTY LINE...1/4 MILE WEST OF HWY59
0820 PM HAIL 4 N BLENCOE 41.99N 96.08W
05/05/2007 E1.00 INCH MONONA IA LAW ENFORCEMENT
0830 PM FLASH FLOOD 2 N TEKAMAH 41.81N 96.22W
05/05/2007 BURT NE LAW ENFORCEMENT
WATER RUNNING ACROSS HWY75
0844 PM TORNADO 4 E HENDERSON 41.14N 95.35W
05/05/2007 MONTGOMERY IA FIRE DEPT/RESCUE
TREES DOWN
0847 PM TSTM WND DMG 6 E HENDERSON 41.14N 95.32W
05/05/2007 MONTGOMERY IA TRAINED SPOTTER
2 MILES SOUTH OF POTTAWATTAMIE COUNTY LINE AND 3 EAST OF
THE MILLS COUNTY LINE. ROOF TORN OFF OF A HOUSE.
0850 PM TORNADO 10 SE MACEDONIA 41.09N 95.29W
05/05/2007 MONTGOMERY IA LAW ENFORCEMENT
APPLEWOOD ROAD AND 440 ST HEADING NORTH. ROOF TORN OFF A
BUILDING.
0852 PM TORNADO 4 E CARSON 41.24N 95.34W
05/05/2007 POTTAWATTAMIE IA TRAINED SPOTTER
M37 AND APPLEWOOD
0909 PM HAIL 7 E OAKLAND 41.31N 95.26W
05/05/2007 E0.75 INCH POTTAWATTAMIE IA TRAINED SPOTTER
0915 PM FLASH FLOOD ONAWA 42.03N 96.09W
05/05/2007 MONONA IA LAW ENFORCEMENT
WIDESPREAD STEET FLOODING
1018 PM HAIL NEBRASKA CITY 40.68N 95.86W
05/05/2007 E1.00 INCH OTOE NE LAW ENFORCEMENT
1022 PM HAIL COUNCIL BLUFFS 41.24N 95.86W
05/05/2007 E0.75 INCH POTTAWATTAMIE IA TRAINED SPOTTER
1110 PM HAIL 6 S NEBRASKA CITY 40.59N 95.86W
05/05/2007 E1.00 INCH OTOE NE LAW ENFORCEMENT
1128 PM FLASH FLOOD MISSOURI VALLEY 41.56N 95.90W
05/05/2007 HARRISON IA LAW ENFORCEMENT
HWY30 AND COUNTY ROAD F66
1128 PM HAIL OMAHA 41.26N 96.01W
05/05/2007 E1.00 INCH DOUGLAS NE TRAINED SPOTTER
I80 AND 84TH STREET
0130 AM TSTM WND GST DILLER 40.11N 96.94W
05/06/2007 E60.00 MPH JEFFERSON NE EMERGENCY MNGR
0150 AM FLASH FLOOD N DILLER 40.11N 96.94W
05/06/2007 JEFFERSON NE EMERGENCY MNGR
8 INCHES OF WATER FLOWING ACROSS HWY 103.
0152 AM HEAVY RAIN GLENWOOD 41.05N 95.74W
05/06/2007 M0.00 INCH MILLS IA CO-OP OBSERVER
2.0 INCHES SINCE 730 PM
0152 AM FLOOD ARLINGTON 41.45N 96.36W
05/06/2007 WASHINGTON NE LAW ENFORCEMENT
BELL CREEK OUT OF BANKS.
0155 AM FLOOD 4 W BROCK 40.48N 96.04W
05/06/2007 NEMAHA NE EMERGENCY MNGR
WATER OVER ROADS CROSSING HWY 105 IN LOW AREAS. 4 INCHES
OF RAIN REPORTED 1/2 MI WEST OF BROCK.
&&
JPLocal storm report, May 6, 3:23 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
323 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM HEAVY RAIN GLENWOOD 41.05N 95.74W
05/06/2007 E3.70 INCH MILLS IA CO-OP OBSERVER
&&
JPThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:06 PM CDT | Tornado Warning | OAX | Mills | 24 min |
| May 5, 7:28 PM CDT | Tornado Warning | OAX | Pottawattamie | 32 min |
| May 5, 7:33 PM CDT | Severe Thunderstorm Warning | OAX | Fremont | 27 min |
| May 5, 7:44 PM CDT | Tornado Warning | OAX | Fremont | 31 min |
| May 5, 8:00 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery | 30 min |
| May 5, 8:03 PM CDT | Flash Flood Warning | OAX | Monona | 117 min |
| May 5, 8:03 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 42 min |
| May 5, 8:05 PM CDT | Tornado Warning | OAX | Mills, Montgomery | 40 min |
| May 5, 8:38 PM CDT | Tornado Warning | OAX | Pottawattamie | 52 min |
| May 5, 8:45 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 30 min |
| May 5, 8:46 PM CDT | Tornado Warning | OAX | Montgomery | 14 min |
| May 5, 8:47 PM CDT | Severe Thunderstorm Warning | OAX | Page | 43 min |
| May 5, 9:22 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery | 38 min |
| May 5, 9:25 PM CDT | Tornado Warning | OAX | Pottawattamie | 35 min |
| May 5, 9:58 PM CDT | Flash Flood Warning | OAX | Monona | 2 hr |
| May 5, 10:05 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 40 min |
| May 5, 10:21 PM CDT | Severe Thunderstorm Warning | OAX | Shelby | 24 min |
| May 5, 10:54 PM CDT | Severe Thunderstorm Warning | OAX | Mills | 36 min |
| May 5, 11:15 PM CDT | Flash Flood Warning | OAX | Pottawattamie | 2 hr |
| May 5, 11:17 PM CDT | Severe Thunderstorm Warning | OAX | Fremont | 28 min |
| May 5, 11:34 PM CDT | Flash Flood Warning | OAX | Harrison, Monona | 116 min |
| May 5, 11:49 PM CDT | Tornado Warning | OAX | Pottawattamie | 41 min |
| May 6, 12:56 AM CDT | Flash Flood Warning | OAX | Pottawattamie | 2 hr |
| May 6, 12:56 AM CDT | Flash Flood Warning | OAX | Pottawattamie | 2 hr |
| May 6, 1:23 AM CDT | Flash Flood Warning | OAX | Harrison, Monona | 37 min |
| May 6, 1:28 AM CDT | Flash Flood Warning | OAX | Harrison, Monona | 2 hr |
| May 6, 1:51 AM CDT | Severe Thunderstorm Warning | OAX | Page | 24 min |
| May 6, 2:21 AM CDT | Severe Thunderstorm Warning | OAX | Montgomery | 24 min |
| May 6, 2:25 AM CDT | Flash Flood Warning | OAX | Fremont, Mills, Montgomery, Page | 2 hr |
| May 6, 4:45 AM CDT | Flash Flood Warning | OAX | Fremont, Montgomery, Page | 3 hr |
| May 6, 6:15 AM CDT | Flash Flood Warning | OAX | Harrison | 3 hr |
| May 6, 7:28 AM CDT | Flash Flood Warning | OAX | Fremont, Montgomery, Page | 3 hr |
Nearby
Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.